# SDR MALA020317

- Difficulty date: May 22, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 10,008 hours, 11,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT CENTER AISLE SEAT TRACK LBL 18.3 HAS HEAVY CORROSION ON FWD SECTION.  MAINTENANCE REPAIRED SEAT TRACK IAW EO S53060 FROM STA 297 TO 329.
